# SDR IXXA06SMN109S

- Difficulty date: May 11, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUSELAGE AFT PASSENGER DOOR LEFT HAND LOWER CORNER CRACKED 2".  PERFORMED MAJOR REPAIR IAW AD 2000-20-08, SB DC8 53-075, DOUGLAS DRAWING SR 08530021, S750776. REMOVED EXISTING FASTENERS IAW DC8 SRM 51-1-2L, DC-8 SRM 51-1-20D. REMOVED DAMAGED AREA IAW DOUGLAS DRAWING SR 08530021. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, REPAIR TRIPLER AND FILLER IAW DOUGLAS DRAWING SR 08530021. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW DOUGLAS DRAWING SR 08530021, DC8 SRM 51-1-21, DC-8 SRM 51-1-20D, D
